On the theory of pseudoregular singularities of degenerate equations
Differencialʹnye uravneniâ, Tome 17 (1981) no. 5, pp. 941-943
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_5_a24,
author = {M. Utepbergenov},
title = {On the theory of pseudoregular singularities of degenerate equations},
journal = {Differencialʹnye uravneni\^a},
pages = {941--943},
year = {1981},
volume = {17},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_5_a24/}
}
M. Utepbergenov. On the theory of pseudoregular singularities of degenerate equations. Differencialʹnye uravneniâ, Tome 17 (1981) no. 5, pp. 941-943. http://geodesic.mathdoc.fr/item/DE_1981_17_5_a24/